# SDR HNAA0400121

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 31,825 hours, 35,121 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 900238
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,835 hours, 35,132 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3796 HAD TO ABORT TAKEOFF DUE TO RECEIVING THE NR 2 ENGINE OIL PRESSURE LIGHT.  MAINTENANCE FOUND THE NR 2 OIL COOLER TO BE LEAKING.  UNIT WAS REMOVED AND REPLACED.  AIRCRAFT RUN COMPLIED WITH, LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
